Alert archive / Illinois / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 97, NWS Lincoln, IL
NWS Lincoln, IL issued this severe thunderstorm warning at Jun 3, 2008, 10:51 AM CDT for 5 counties in Illinois. It was in force for 39 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 3, 2008, 10:51 AM CDT (15:51 UTC)
- Expired
- Jun 3, 2008, 11:30 AM CDT
- In force
- 39 min
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
Counties Christian County, IL, Macon County, IL, Moultrie County, IL, Piatt County, IL, Shelby County, IL
The radar
The Lincoln radar (KILX), 51 km from the middle of the area, began a volume at 15:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 3, 11:00 AM CDT | TSTM WND DMG | Forsyth, IL | LARGE TREE LIMBS DOWN AND ROOF DAMAGE ON ONE HOME. FROM MACON COUNTY EMERGENCY MANAGEMENT. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 9 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 3, 3:31 AM CDT | Tornado Watch | SPC | 10 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 3.9 hours before the alert went out and 59 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 7 J/kg
- Mixed-layer CIN
- -233 J/kg
- Mixed-layer LCL
- 1611 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 79 m²/s²
- 0-3 km storm-relative helicity
- 471 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KILX 031551
SVRILX
ILC021-115-139-147-173-031630-
/O.NEW.KILX.SV.W.0097.080603T1551Z-080603T1630Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
1051 AM CDT TUE JUN 3 2008
THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN SHELBY COUNTY IN CENTRAL ILLINOIS...
MOULTRIE COUNTY IN CENTRAL ILLINOIS...
CHRISTIAN COUNTY IN CENTRAL ILLINOIS...
MACON COUNTY IN CENTRAL ILLINOIS...
SOUTHERN PIATT COUNTY IN CENTRAL ILLINOIS...
* UNTIL 1130 AM CDT.
* AT 1051 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE WINDS
IN EXCESS OF 70 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 14 MILES NORTHWEST OF MAROA TO 8 MILES WEST OF
WARRENSBURG TO 11 MILES WEST OF KINCAID...OR ALONG A LINE EXTENDING
FROM 9 MILES EAST OF LINCOLN TO 15 MILES SOUTHEAST OF LINCOLN TO 9
MILES NORTHEAST OF VIRDEN...AND WAS MOVING EAST AT 60 MPH.
* LOCATIONS IMPACTED INCLUDE...
MAROA...
HARRISTOWN...
FORSYTH...
TAYLORVILLE...
STONINGTON...
OREANA...
DECATUR...
BLUE MOUND...
THIS INCLUDES INTERSTATE 72 BETWEEN MILE MARKERS 125 AND 167.
THIS STORM HAS A HISTORY OF PRODUCING WIDESPREAD WIND DAMAGE ACROSS
SANGAMON AND MENARD COUNTIES. THIS IS AN EXTREMELY DANGEROUS SITUATION
SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.
REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL EMERGENCY
MANAGER...OR THE NEAREST LAW ENFORCEMENT AGENCY...FOR RELAY TO THE
NATIONAL WEATHER SERVICE.
LAT...LON 3944 8848 3936 8951 3962 8954 3982 8927
3982 8923 3987 8922 3993 8916 4006 8915
4007 8847
TIME...MOT...LOC 1551Z 266DEG 53KT 4014 8908 3998 8909
3958 8951
$$
GEELHART/BARNES3 follow-up statements
000
WWUS53 KILX 031604
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1104 AM CDT TUE JUN 3 2008
ILC021-115-139-147-173-031630-
/O.CON.KILX.SV.W.0097.000000T0000Z-080603T1630Z/
CHRISTIAN-MACON-MOULTRIE-PIATT-SHELBY-
1104 AM CDT TUE JUN 3 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 AM CDT
FOR SOUTHERN PIATT...MACON...CHRISTIAN...MOULTRIE AND NORTHERN SHELBY
COUNTIES...
AT 1100 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 2 MILES EAST OF MAROA TO BLUE MOUND TO 4 MILES
NORTHWEST OF MORRISONVILLE...OR ALONG A LINE EXTENDING FROM 8 MILES
SOUTH OF CLINTON TO 13 MILES SOUTHWEST OF DECATUR TO 13 MILES WEST OF
TAYLORVILLE...MOVING EAST AT 60 MPH.
PEOPLE NEAR THESE LOCATIONS ARE STILL THREATENED...
HERVEY CITY...
DECATUR AIRPORT...
OAKLEY...
MOWEAQUA...
MOUNT ZION...
LONG CREEK...
CISCO...
VANDERVILLE...
MILMINE...
OWANECO...
THIS INCLUDES INTERSTATE 72 BETWEEN MILE MARKERS 128 AND 167.
LAT...LON 3944 8848 3936 8952 3959 8954 3973 8930
3985 8915 4005 8902 4007 8847
TIME...MOT...LOC 1604Z 274DEG 52KT 4004 8884 3969 8901
3947 8943
$$
GEELHART/BARNES000
WWUS53 KILX 031615
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1115 AM CDT TUE JUN 3 2008
ILC021-115-139-147-173-031630-
/O.CON.KILX.SV.W.0097.000000T0000Z-080603T1630Z/
CHRISTIAN-MACON-MOULTRIE-PIATT-SHELBY-
1115 AM CDT TUE JUN 3 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 AM CDT
FOR SOUTHERN PIATT...EASTERN MACON...CHRISTIAN...MOULTRIE AND
NORTHERN SHELBY COUNTIES...
AT 1110 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM CISCO TO 5 MILES SOUTHWEST OF DALTON CITY TO 4 MILES
NORTHWEST OF VANDERVILLE...OR ALONG A LINE EXTENDING FROM 8 MILES
WEST OF MONTICELLO TO 12 MILES SOUTH OF DECATUR TO 5 MILES SOUTHWEST
OF TAYLORVILLE...MOVING EAST AT 60 MPH.
PEOPLE NEAR THESE LOCATIONS ARE STILL THREATENED...
MONTICELLO...
BETHANY...
BEMENT...
ASSUMPTION...
LOVINGTON...
HAMMOND...
WESTERVELT...
SULLIVAN...
KIRKSVILLE...
FINDLAY...
THIS INCLUDES INTERSTATE 72 BETWEEN MILE MARKERS 142 AND 167.
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
LAT...LON 3944 8848 3936 8952 3949 8953 3963 8923
3976 8903 4006 8888 4007 8847
TIME...MOT...LOC 1615Z 274DEG 52KT 4002 8863 3967 8880
3946 8923
$$
GEELHART/BARNES000
WWUS53 KILX 031626
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1125 AM CDT TUE JUN 3 2008
ILC021-115-139-147-173-031635-
/O.EXP.KILX.SV.W.0097.000000T0000Z-080603T1630Z/
CHRISTIAN-MACON-MOULTRIE-PIATT-SHELBY-
1125 AM CDT TUE JUN 3 2008
...THE SEVERE THUNDERSTORM WARNING FOR WESTERN PIATT...EASTERN
MACON...CHRISTIAN...AND NORTHERN SHELBY COUNTIES EXPIRES AT
1130 AM CDT...
AT 1120 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THAT THE THUNDERSTORM THAT HAD PROMPTED THE WARNING HAD WEAKENED...
THUS THE WARNING HAS BEEN ALLOWED TO EXPIRE.
THE SEVERE THUNDERSTORM WARNING FOR MOULTRIE AND EASTERN
PIATT COUNTIES HAS BEEN EXTENDED UNTIL 1215 PM.
LAT...LON 3944 8848 3936 8952 3949 8953 3963 8923
3976 8903 4006 8888 4007 8847
TIME...MOT...LOC 1625Z 274DEG 52KT 4000 8844 3965 8861
3945 8905
$$
GEELHART/BARNESWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 3, 10:30 AM CDT, 21 minutes earlier.
Area forecast discussion, Jun 3, 10:30 AM CDT, 21 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 1030 AM CDT TUE JUN 3 2008 .DISCUSSION... ISSUED 1030 AM CDT TUE JUN 3 2008 BOW ECHO CONTINUES TO MOVE SOUTHEAST ACROSS ILLINOIS PRODUCING SCATTERED DAMAGE. THE TORNADO WATCH THAT HAS BEEN IN EFFECT WILL BE EXTENDED AHEAD OF THE BOW UNTIL 2 PM. IMPACT OF THIS BOW ON LATER CONVECTION MAY BE TO DELAY THE INITIATION UNTIL EARLY EVENEING. BARKER && .AVIATION... ISSUED 650 AM CDT TUE JUN 3 2008...FOR THE 12Z TAFS STORMS MAY TAKE A SHORT BREAK EARLY THIS MORNING...THEN A LINE OF STORMS FROM IOWA MAY REACH OUR CWA BY MID MORNING. 4KM WRF OUTPUT SHOWS THE CONVECTION MOSTLY DISSIPATING AS WE HEAD INTO LATE MORNING...WITH A BREAK UNTIL LATE AFTERNOON/EARLY EVENING WHEN THE WARM FRONT SAGS BACK SOUTH AS A COLD FRONT. A MODERATE RISK IS IN PLACE FOR LATE TODAY AND THIS EVENING...SO I ADDED +TSRAGS AND VRB GUSTS TO 45KTS EARLY THIS EVENING. IFR CIGS AND VIS WILL BE LIKELY IN THE HEAVIER STORMS. THE BACK EDGE OF STORMS OVERNIGHT SHOULD COME BETWEEN 06Z AND 09Z. SHIMON && .PREV DISCUSSION... ISSUED 326 AM CDT TUE JUN 3 2008 SHORT TERM...TODAY AND WEDNESDAY. A VERY COMPLEX FORECAST IN THE SHORT TERM SW-NE ORIENTED 50-55KT LOW LEVEL JET OVER MISSOURI OVERNIGHT HAS LEAD TO THE DEVELOPMENT OF SEVERAL TRAINING CLUSTERS OF THUNDERSTORMS ACROSS THE CWA IN AN AREA OF VERY STRONG LOW LEVEL MOISTURE CONVERGENCE ON THE LEADING EDGE OF THE LLJ. MOST OF THE STORMS HAVE BEEN ELEVATED...BUT WARM/MOIST ADVECTION HAS CLEARLY LEAD TO A CHANGE IN THE ENVIRONMENT SOUTH OF THE I-72 CORRIDOR... AS A STRONG CELL MOVED OVER SANGAMON COUNTY WAS FINALLY ABLE TO BRING STRONG WINDS DOWN TO THE SFC. THIS STORM EVENTUALLY MORPHED INTO A SUPERCELL WITH STRONG ROTATION AND POSSIBLE TORNADO DAMAGE IN NORTHERN CHRISTIAN COUNTY. METAR OB FROM KTAZ INDICATED STRONGLY BACKED SFC FLOW... WITH PROFILER/VAD WINDS INDICATING 40-50 KT SW WINDS JUST ALOFT... THUS THERE WAS PLENTY OF STRONG WIND SHEAR READY TO BE TAPPED STRETCHED AS THIS CELL BECAME SFC-BASED. BIG QUESTION IS WHAT HAPPENS OVER THE NEXT 12-18 HOURS. NCEP MODELS AT 00Z DID NOT PICK UP ON MCS CURRENTLY MOVING INTO NORTHWESTERN IOWA... AND SUGGEST FOCUS FOR ONGOING CONVECTION WILL DRIFT NORTHWARD IN TIME AS LOW LEVEL BOUNDARY/AXIS OF STRONG MOISTURE CONVERGENCE PUSHES NORTHWARD AS WARM/MOIST AIR ADVECTS INTO THE SOUTHERN HALF OF THE CWA. 06Z NAM AND ONE OF THE EXPERIMENTAL RUC MODELS WERE THE ONLY ONES TO HAVE ANY REFLECTION OF ONGOING MCS IN NW IOWA. BOTH SUGGEST THIS SYSTEM WILL WEAKEN AS IT PUSHES SOUTHEASTWARD...BASICALLY RIDING JUST NORTH OF THE LOW LEVEL BOUNDARY...PARALLEL TO THE 850-700MB THETA GRADIENT. MESOSCALE EVOLUTION EXPECTED TODAY...AND THIS IS A PRETTY LOW CONFIDENCE FORECAST...IS FOR FOCUS OF ELEVATED STORMS TO SHIFT NORTHWARD THROUGH THE MORNING HOURS...WITH LOW LEVEL BOUNDARY UP AROUND THE I-74 CORRIDOR BY MID-MORNING. IOWA MCS OR ITS REMNANTS AND LEADING OUTFLOW BOUNDARY LOOK TO REACH THE FAR WESTERN CWA BETWEEN 15-18Z. EXPECT THIS WILL BECOME THE FOCUS FOR A SECOND ROUND OF CONVECTION IN THE WARM SECTOR SOUTH OF THE FRONT. SPC HAS MOST OF THE CWA IN A MODERATE RISK... AND TORNADOES WILL BE POSSIBLE GIVEN STRONG LOW LEVEL SHEAR ESPECIALLY WHERE SFC WINDS ARE LOCALLY BACKED CLOSER TO THE WARM FRONT. ALTHOUGH WE COULD NOT BUY A HAILSTONE WITH EARLIEST STORMS OVERNIGHT...HAIL THREAT WILL BE ENHANCED LATER THIS AFTERNOON AS STEEPER MID-LEVEL LAPSE RATES WEST OF THE MISSISSIPPI ADVECT INTO THE AREA. 06Z NAM SUGGESTS SEVERAL MORE WAVES OF CONVECTION INTO THE EVENING HOURS AS LOW AMPLITUDE SHORTWAVES PUSH ACROSS THE AREA. WITH THE HEAVY RAIN OVERNIGHT ALONG THE I-72 CORRIDOR...AND EXPECTED RETURN OF CONVECTION THIS AFTERNOON...WE MAY NEED TO THINK ABOUT GOING WITH A FLOOD WATCH ACROSS PART OF THE CWA. WITH THE CURRENT PRECIP FOCUS DRIFTING NORTH...WE HAVE SOME TIME TO WORK WITH. MORNING COOP REPORTS WILL PROVIDE GOOD GROUND TRUTH OF OVERNIGHT RAINFALL... AND HOPEFULLY BY MID-MORNING THE MESOSCALE EVOLUTION WILL BECOME A BIT MORE CLEAR. EXPECT A MESS OF BOUNDARIES AROUND EARLY WEDNESDAY...BUT MAIN LOW LEVEL FRONT WILL BE DRIFTING NORTH. WITH WARMER MID-LEVEL AIR MOVING IN...CONVECTIVE COVERAGE LOOKS TO BE LESS...BUT KEPT THE HIGH CHANCE POPS IN FOR MUCH OF THE AREA WEDNESDAY. LONG TERM...THURSDAY THROUGH SATURDAY. THURSDAY LOOKS FAIRLY HOT AND DRY AS STRONG CAPPING DEVELOPS. COLD FRONT LOOKS TO MOVE INTO THE AREA FRIDAY...BUT LATEST TRENDS SUGGEST EASTERN RIDGING WILL BUILD A LITTLE FARTHER WEST THAN PREVIOUSLY THOUGHT...SO THE FRONT WILL BE SPUTTERING AS IT REACHES THE MID-MISSISSIPPI VALLEY...AND MAY HAVE A TOUGH TIME BREAKING THE CAP. HARDIMAN && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Jun 3, 5:46 AM CDT, 5 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 546 AM CDT TUE JUN 3 2008 ILZ027>031-036>038-040>042-047>051-041100- CASS-FULTON-KNOX-LOGAN-MARSHALL-MASON-MCLEAN-MENARD-MORGAN-PEORIA- SANGAMON-SCHUYLER-SCOTT-STARK-TAZEWELL-WOODFORD- 546 AM CDT TUE JUN 3 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...TODAY AND TONIGHT THERE IS A MODERATE RISK OF SEVERE STORMS TODAY AND TONIGHT. SOME SEVERE STORMS WILL BE POSSIBLE EARLY THIS MORNING...WITH ADDITIONAL SEVERE STORMS POSSIBLE LATER THIS AFTERNOON AND EVENING. THE MAIN THREATS WILL BE LARGE HAIL AND DAMAGING WINDS. IN ADDITION...VERY HEAVY RAIN AND FLOODING WILL BE POSSIBLE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A FRONTAL BOUNDARY IS EXPECTED TO LINGER ACROSS CENTRAL ILLINOIS ON WEDNESDAY. THAT SYSTEM WILL BE THE FOCUS FOR OTHER POSSIBLY SEVERE STORMS...AND THE STORM PREDICTION CENTER HAS OUR AREA IN A SLIGHT RISK OF SEVERE STORMS FOR WEDNESDAY. LARGE HAIL AND DAMAGING WINDS WILL AGAIN BE THE PRIMARY HAZARDS. ANOTHER PERIOD OF THUNDERSTORMS WILL BE POSSIBLE FROM FRIDAY INTO SATURDAY. THE BEST CHANCES FOR STRONG STORMS WILL BE FRIDAY AFTERNOON AND FRIDAY NIGHT AS A COLD FRONT MOVES EAST ACROSS THE AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED THIS MORNING AND AGAIN BETWEEN 4 PM AND MIDNIGHT. DUE TO THE MODERATE RISK OF SEVERE STORMS LATER THIS AFTERNOON AND THIS EVENING... A CONFERENCE CALL FOR EMERGENCY MANAGERS AND MEDIA WILL BE CONDUCTED AT 11 AM CDT FOR THE WESTERN HALF OF OUR COUNTY WARNING AREA. AN E MAIL WILL PROVIDE DETAILS OF THE CALL. ILZ043>046-052>057-061>063-066>068-071>073-041100- CHAMPAIGN-CHRISTIAN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-DE WITT- DOUGLAS-EDGAR-EFFINGHAM-JASPER-LAWRENCE-MACON-MOULTRIE-PIATT- RICHLAND-SHELBY-VERMILION- 546 AM CDT TUE JUN 3 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...TODAY AND TONIGHT THERE IS A MODERATE RISK OF SEVERE STORMS TODAY AND TONIGHT. SOME SEVERE STORMS WILL BE POSSIBLE EARLY THIS MORNING...WITH ADDITIONAL SEVERE STORMS POSSIBLE LATER THIS AFTERNOON AND EVENING. THE MAIN THREATS WILL BE LARGE HAIL AND DAMAGING WINDS. IN ADDITION...VERY HEAVY RAIN AND FLOODING WILL BE POSSIBLE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A FRONTAL BOUNDARY IS EXPECTED TO LINGER ACROSS CENTRAL ILLINOIS ON WEDNESDAY. THAT SYSTEM WILL BE THE FOCUS FOR OTHER POSSIBLY SEVERE STORMS...AND THE STORM PREDICTION CENTER HAS OUR AREA IN A SLIGHT RISK OF SEVERE STORMS FOR WEDNESDAY. LARGE HAIL AND DAMAGING WINDS WILL AGAIN BE THE PRIMARY HAZARDS. ANOTHER PERIOD OF THUNDERSTORMS WILL BE POSSIBLE FROM FRIDAY INTO SATURDAY. THE BEST CHANCES FOR STRONG STORMS WILL BE FRIDAY AFTERNOON AND FRIDAY NIGHT AS A COLD FRONT MOVES EAST ACROSS THE AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED THIS MORNING AND AGAIN BETWEEN 4 PM AND MIDNIGHT. DUE TO THE MODERATE RISK OF SEVERE STORMS LATER THIS AFTERNOON AND THIS EVENING... A CONFERENCE CALL FOR EMERGENCY MANAGERS AND MEDIA WILL BE CONDUCTED AT 1130 AM CDT FOR THE EASTERN HALF OF OUR COUNTY WARNING AREA. AN E MAIL WILL PROVIDE DETAILS OF THE CALL. SHIMON
In the hours before
Local storm report, Jun 3, 10:20 AM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1020 AM CDT TUE JUN 03 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1011 AM TSTM WND DMG OAKFORD 40.10N 89.97W
06/03/2008 MENARD IL EMERGENCY MNGR
TREE LIMBS DOWN AD 60 MPH WINDS REPORTED BY COUNTY
EMERGENCY MANAGER SPOTTERS. FROM EMERGENCY MANAGER.
&&
JPARRLocal storm report, Jun 3, 10:25 AM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1025 AM CDT TUE JUN 03 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 AM TSTM WND DMG HAVANA 40.30N 90.06W
06/03/2008 MASON IL LAW ENFORCEMENT
NUMEROUS TREES AND POWERLINES DOWN IN HAVANA...AS WELL AS
MANY PARTS OF RURAL MASO COUNTY.
&&
JPARRLocal storm report, Jun 3, 10:30 AM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1030 AM CDT TUE JUN 03 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1021 AM TSTM WND DMG 1 W PETERSBURG 40.01N 89.87W
06/03/2008 MENARD IL LAW ENFORCEMENT
POWER POLES DOWN AND TRACTOR TRAILER BLOWN OVER
&&
JPARRLocal storm report, Jun 3, 10:37 AM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1037 AM CDT TUE JUN 03 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1031 AM TSTM WND GST SPRINGFIELD 39.78N 89.64W
06/03/2008 M64 MPH SANGAMON IL ASOS
&&
JOUSLEYLocal storm report, Jun 3, 10:41 AM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1041 AM CDT TUE JUN 03 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1021 AM TSTM WND DMG PETERSBURG 40.01N 89.85W
06/03/2008 MENARD IL EMERGENCY MNGR
JUST WEST OF PETERSBURG ON NEWMANSVILLE ROAD A TRACTOR
TRAILER WAS BLOWN OVER AND POWER LINES ARE DOWN.
&&
OUSLEYLocal storm report, Jun 3, 10:48 AM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1048 AM CDT TUE JUN 03 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 AM TSTM WND DMG 4 NW FLORA 38.71N 88.53W
06/03/2008 CLAY IL EMERGENCY MNGR
APPROXIMATELY 4.5 NORTHWEST OF FLORA NORTH OF OAKMOUND
LANE ON BUTTONWOOD ROAD A BIG BARN DOOR WAS BLOWN IN WITH
TREE LIMBS DOWN RANGING FROM 3 INCHES TO 10 INCHES IN
DIAMETER.
&&
OUSLEYThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 2, 9:53 PM CDT | Severe Thunderstorm Warning | ILX | Cass, Mason, Morgan, Schuyler | 52 min |
| Jun 2, 10:08 PM CDT | Severe Thunderstorm Warning | ILX | Morgan, Scott | 52 min |
| Jun 2, 10:22 PM CDT | Severe Thunderstorm Warning | ILX | Cass, Fulton, Mason, Schuyler | 23 min |
| Jun 3, 12:54 AM CDT | Areal Flood Advisory | ILX | Cass, Morgan, Sangamon | 3 hr |
| Jun 3, 1:46 AM CDT | Areal Flood Advisory | ILX | Cass, Menard, Sangamon | 8 hr |
| Jun 3, 2:12 AM CDT | Severe Thunderstorm Warning | ILX | Christian, Sangamon | 48 min |
| Jun 3, 2:32 AM CDT | Severe Thunderstorm Warning | ILX | Christian, Macon, Sangamon | 43 min |
| Jun 3, 2:37 AM CDT | Tornado Warning | ILX | Christian, Sangamon | 23 min |
| Jun 3, 2:44 AM CDT | Tornado Warning | ILX | Christian, Macon | 31 min |
| Jun 3, 2:53 AM CDT | Tornado Warning | ILX | Christian, Macon, Shelby | 37 min |
| Jun 3, 3:06 AM CDT | Tornado Warning | ILX | Christian, Macon, Moultrie, Shelby | 24 min |
| Jun 3, 3:29 AM CDT | Tornado Warning | ILX | Moultrie, Shelby | 16 min |
| Jun 3, 4:13 AM CDT | Severe Thunderstorm Warning | ILX | Morgan, Scott | 47 min |
| Jun 3, 5:12 AM CDT | Areal Flood Advisory | ILX | Logan, Mason, Menard | 4 hr |
| Jun 3, 5:23 AM CDT | Areal Flood Advisory | ILX | Cass, Morgan, Scott | 4 hr |
| Jun 3, 5:57 AM CDT | Areal Flood Advisory | ILX | Champaign, Macon, Piatt, Sangamon | 3 hr |
| Jun 3, 7:11 AM CDT | Areal Flood Advisory | ILX | Champaign, Douglas, Edgar, Vermilion | 3 hr |
| Jun 3, 7:57 AM CDT | Flash Flood Warning | ILX | Douglas, Edgar | 3 hr |
| Jun 3, 8:06 AM CDT | Severe Thunderstorm Warning | ILX | Clay | 39 min |
| Jun 3, 8:16 AM CDT | Tornado Warning | ILX | Clay | 29 min |
| Jun 3, 8:43 AM CDT | Tornado Warning | ILX | Clay, Richland | 32 min |
| Jun 3, 9:02 AM CDT | Areal Flood Advisory | ILX | Macon | 3 hr |
| Jun 3, 9:22 AM CDT | Severe Thunderstorm Warning | ILX | Schuyler | 38 min |
| Jun 3, 9:33 AM CDT | Severe Thunderstorm Warning | ILX | Fulton | 42 min |
| Jun 3, 9:51 AM CDT | Severe Thunderstorm Warning | ILX | Cass, Mason, Menard, Morgan | 39 min |
| Jun 3, 10:04 AM CDT | Severe Thunderstorm Warning | ILX | Fulton, Mason, Menard, Peoria, Tazewell | 41 min |
| Jun 3, 10:11 AM CDT | Severe Thunderstorm Warning | ILX | Scott | 34 min |
| Jun 3, 10:14 AM CDT | River Flood Warning | ILX | Piatt | 9 days |
| Jun 3, 10:20 AM CDT | Severe Thunderstorm Warning | ILX | Logan, Menard, Morgan, Sangamon | 40 min |
| Jun 3, 10:22 AM CDT | River Flood Warning | ILX | Cass, Mason | 13 days |
| Jun 3, 10:28 AM CDT | Severe Thunderstorm Warning | ILX | DeWitt, Logan, McLean, Mason, Peoria, Tazewell and 1 more | 47 min |
| Jun 3, 10:55 AM CDT | Severe Thunderstorm Warning | ILX | DeWitt, McLean, Piatt | 50 min |
| Jun 3, 11:24 AM CDT | Severe Thunderstorm Warning | ILX | Champaign, Coles, Douglas, Moultrie, Piatt | 39 min |
| Jun 3, 11:28 AM CDT | River Flood Warning | ILX | Brown, Cass, Morgan, Schuyler | 37 days |
| Jun 3, 11:32 AM CDT | Areal Flood Advisory | ILX | McLean | 3 hr |
| Jun 3, 11:35 AM CDT | River Flood Warning | ILX | Fulton, Mason | 32 days |
| Jun 3, 11:47 AM CDT | Severe Thunderstorm Warning | ILX | Cumberland, Shelby | 43 min |
| Jun 3, 11:57 AM CDT | Severe Thunderstorm Warning | ILX | Coles, Edgar | 33 min |
| Jun 3, 12:01 PM CDT | Areal Flood Advisory | ILX | Macon | 3 hr |
| Jun 3, 12:55 PM CDT | Severe Thunderstorm Warning | ILX | Crawford | 20 min |
| Jun 3, 3:06 PM CDT | Flash Flood Watch | ILX | Cass, Champaign, Christian, Clark, Clay, Coles and 27 more | 30 hr |
| Jun 3, 3:54 PM CDT | River Flood Warning | ILX | Cass, Mason, Menard | 11 days |
| Jun 3, 3:58 PM CDT | River Flood Warning | ILX | Menard | 11 days |
Nearby
Severe Thunderstorm Warnings in Illinois, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.